Citation: Interfleet Champion. "Extreme Drowsiness and Confusion: An Experience with Melatonin (exp43421)". Erowid.org. Jun 21, 2007. erowid.org/exp/43421
||(pill / tablet)
| T+ 0:30
||(pill / tablet)
When staying at a friends house, I noticed a bottle of Melatonin. I had heard that it is fairly psychoactive, so I decided to take six pills.
After half an hour, and only a slight sense of drowsiness, I decided to take seven more. An hour after that, things started to get interesting. I laid down on the floor for what seemed like an hour, but was probably just several minutes. I was confused, drifting in and out of consciousness, and I had no idea where my friend was.
At one point I fell asleep and had an odd and vivid dream about being at some sort carnival or festival. I was rudely awakened by my friend bouncing a large green exercise ball on my head and saying some weird crap. This may have been a result of my confused state or just his regular inane blather.
After a while he succeeded in waking me up and we decided to watch 'Boondock Saints'. I lay down on the floor to watch the movie and throughout it I was half asleep or completely asleep. I honestly cannot remember anything about the movie.
After it ended, and he woke me up again, we played 'Goldeneye' for N64. I noticed that while playing the game, my reflexes suffered greatly. I was pressing the wrong buttons and sometimes areas of the controller where there were no buttons. I fell asleep a few times while playing the game, which allowed him to rack up an embarrassingly large amount of kills against me.
After he destroyed me in a game that I am normally very good at, I decided that it was bed time. I stumbled to the spare room and collapsed on the bed and instantly fell asleep. I had another strange dream. This one seemed to go-over the night's events with a sense of clarity and in the dream it seemed like I was part of some sort of murder mystery similar to the board game 'Clue'. I thought that I would feel refreshed after waking up, but I was groggy for the next day, which is probably due to the high dose.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.